# SDR IPXA2014091984344

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: AWE7304U150
- Part serial: TAG01429391
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ASE,  L1 DOOR, AFT LOWER GIRT BAR VIEWING WINDOW RETAINER BROKEN.  INSTALLED NEW RETAINER IAW MM 20-20-00 AND MM 25-53-07-000-802, CKS OK. IPC REF 52-11-14-05-150.
